Research

A diffusive SI model with Allee effect and application to FIV


Reference:

Hilker, F. M., Langlais, M., Petrovskii, S. V. and Malchow, H., 2007. A diffusive SI model with Allee effect and application to FIV. Mathematical Biosciences, 206 (1), pp. 61-80.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/j.mbs.2005.10.003

Details

Item Type Articles
CreatorsHilker, F. M., Langlais, M., Petrovskii, S. V. and Malchow, H.
DOI10.1016/j.mbs.2005.10.003
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16195

Export

Actions (login required)

View Item